# SDR USAA2011031791122

- Difficulty date: March 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175201800
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - DELAMINATION ON CABIN FLOOR PANEL 251WF BETWEEN FR62 TO FR64 & BETWEEN -Y765 TO Y765.  REPLACED CABIN FLOOR PANEL 251WF BETWEEN FR62 TO FR64 & BETWEEN -Y765 TO Y765 IAW MCGILL IRM 9701 REV G & A320 SRM 53-02-00.
